Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a complete characterization of the set of points of unbounded grade of an arbitrary surface


Author: Henry Blumberg
Journal: Bull. Amer. Math. Soc. 36 (1930), 655-658
DOI: https://doi.org/10.1090/S0002-9904-1930-05028-4
MathSciNet review: 1562032
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-05028-4

American Mathematical Society